Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 76, NWS Memphis, TN

April 19, 2015Lauderdale County, Tipton County, Tennessee; Mississippi County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Apr 19, 2015, 8:53 PM CDT for Lauderdale County, Tipton County, Tennessee; Mississippi County, Arkansas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2015, 8:53 PM CDT (01:53 UTC)
Expired
Apr 19, 2015, 9:45 PM CDT
In force
52 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Mississippi County, AR, Lauderdale County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 51 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 8:57 PM CDTHAIL 1Wilson, AR
Apr 19, 8:59 PM CDTHAIL 1.75Marie, ARGOLFBALL SIZED HAIL AND ESTIMATED 60 MPH WIND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 8:02 PM CDTTornado WatchSPC5 hr
Apr 19, 5:46 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 1.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 593 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
593 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1739 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WUUS54 KMEG 200153
SVRMEG
ARC093-TNC097-167-200245-
/O.NEW.KMEG.SV.W.0076.150420T0153Z-150420T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
853 PM CDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  LAUDERDALE COUNTY IN SOUTHWESTERN TENNESSEE...
  NORTHERN TIPTON COUNTY IN SOUTHWESTERN TENNESSEE...

* UNTIL 945 PM CDT

* AT 852 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARIE...OR
  NEAR KEISER...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COVINGTON...RIPLEY...OSCEOLA...LUXORA...WILSON...KEISER...FORT
  PILLOW STATE PARK...HALLS...JOINER...DYESS...BASSETT...MARIE...FT
  PILLOW...ASHPORT...FULTON...HENNING...GATES...GILT EDGE...BURLISON
  AND ETOWAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR EASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHWESTERN TENNESSEE.

LAT...LON 3592 8943 3582 8940 3577 8944 3575 8944
      3575 8943 3574 8943 3568 8945 3568 8947
      3560 8947 3559 8949 3550 9023 3573 9028
TIME...MOT...LOC 0152Z 258DEG 44KT 3563 9015 

HAIL...1.00IN
WIND...60MPH
 
$$
4 follow-up statements
200 
WWUS54 KMEG 200205
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
905 PM CDT SUN APR 19 2015

ARC093-TNC097-167-200245-
/O.CON.KMEG.SV.W.0076.000000T0000Z-150420T0245Z/
MISSISSIPPI AR-LAUDERDALE TN-TIPTON TN-
905 PM CDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CENTRAL MISSISSIPPI...LAUDERDALE AND NORTHERN TIPTON COUNTIES...

AT 905 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OSCEOLA...
MOVING EAST AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COVINGTON...RIPLEY...OSCEOLA...LUXORA...WILSON...KEISER...FORT PILLOW
STATE PARK...HALLS...BURDETTE...BASSETT...MARIE...FT PILLOW...
ASHPORT...FULTON...HENNING...GATES...GILT EDGE...BURLISON...GARLAND
AND VICTORIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR EASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHWESTERN TENNESSEE.

LAT...LON 3592 8943 3582 8940 3577 8944 3575 8944
      3575 8943 3574 8943 3568 8945 3568 8947
      3560 8947 3559 8949 3551 9014 3576 9016
TIME...MOT...LOC 0205Z 259DEG 38KT 3565 8997 

HAIL...1.75IN
WIND...60MPH
 
$$
965 
WWUS54 KMEG 200218
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
918 PM CDT SUN APR 19 2015

ARC093-TNC097-167-200245-
/O.CON.KMEG.SV.W.0076.000000T0000Z-150420T0245Z/
MISSISSIPPI AR-LAUDERDALE TN-TIPTON TN-
918 PM CDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CENTRAL MISSISSIPPI...LAUDERDALE AND NORTHEASTERN TIPTON
COUNTIES...

AT 918 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FT PILLOW...OR
NEAR FORT PILLOW STATE PARK...MOVING EAST AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COVINGTON...RIPLEY...OSCEOLA...LUXORA...FORT PILLOW STATE PARK...
HALLS...ASHPORT...FT PILLOW...FULTON...HENNING...GATES...GILT EDGE...
BURLISON...GARLAND...EDITH...NANKIPOO...THREE POINT...LUCKETT...ARP
AND DURHAMVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR EASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHWESTERN TENNESSEE.

LAT...LON 3592 8943 3582 8940 3577 8944 3575 8944
      3575 8943 3574 8943 3568 8945 3568 8947
      3560 8947 3559 8949 3553 8997 3579 9000
TIME...MOT...LOC 0218Z 258DEG 38KT 3568 8980 

HAIL...1.75IN
WIND...60MPH
 
$$
957 
WWUS54 KMEG 200227
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
927 PM CDT SUN APR 19 2015

ARC093-200237-
/O.CAN.KMEG.SV.W.0076.000000T0000Z-150420T0245Z/
MISSISSIPPI AR-
927 PM CDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MISSISSIPPI COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR EASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHWESTERN TENNESSEE.

LAT...LON 3592 8943 3582 8940 3577 8944 3574 8943
      3569 8945 3568 8947 3560 8947 3559 8949
      3555 8989 3563 8987 3567 8987 3575 8985
      3576 8982 3581 8977 3581 8973 3583 8970
TIME...MOT...LOC 0227Z 258DEG 44KT 3424 9073 

$$

TNC097-167-200245-
/O.CON.KMEG.SV.W.0076.000000T0000Z-150420T0245Z/
LAUDERDALE TN-TIPTON TN-
927 PM CDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR LAUDERDALE AND NORTHEASTERN TIPTON COUNTIES...

AT 927 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SHERARD...OR 8
MILES SOUTHEAST OF ELAINE...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COVINGTON...RIPLEY...FORT PILLOW STATE PARK...HALLS...ASHPORT...FT
PILLOW...HENNING...GATES...GILT EDGE...BURLISON...GARLAND...EDITH...
NANKIPOO...THREE POINT...LUCKETT...ARP...DURHAMVILLE...FLIPPIN...
LIGHTFOOT AND DOUBLE BRIDGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR EASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHWESTERN TENNESSEE.

LAT...LON 3592 8943 3582 8940 3577 8944 3574 8943
      3569 8945 3568 8947 3560 8947 3559 8949
      3555 8989 3563 8987 3567 8987 3575 8985
      3576 8982 3581 8977 3581 8973 3583 8970
TIME...MOT...LOC 0227Z 258DEG 44KT 3424 9073 

HAIL...1.00IN
WIND...60MPH
 
$$
467 
WWUS54 KMEG 200240
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
940 PM CDT SUN APR 19 2015

TNC097-167-200250-
/O.EXP.KMEG.SV.W.0076.000000T0000Z-150420T0245Z/
LAUDERDALE TN-TIPTON TN-
940 PM CDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR LAUDERDALE AND NORTHEASTERN
TIPTON COUNTIES WILL EXPIRE AT 945 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR EASTERN
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHWESTERN TENNESSEE.

LAT...LON 3592 8943 3582 8940 3577 8944 3574 8943
      3569 8945 3568 8947 3560 8947 3559 8949
      3555 8989 3563 8987 3567 8987 3575 8985
      3576 8982 3581 8977 3581 8973 3583 8970
TIME...MOT...LOC 0238Z 258DEG 44KT 3424 9073 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:31 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Apr 19, 6:31 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
631 PM CDT SUN APR 19 2015

.DISCUSSION...

UPDATED FOR 00Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 250 PM CDT SUN APR 19 2015/

SKIES ARE PARTLY SUNNY ACROSS MOST OF THE FORECAST AREAS THIS
AFTERNOON WITH TEMPERATURES RANGING FROM THE MID 60S TO MID 70S.
SOME SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN AND
EASTERN SECTIONS OF THE FORECAST AREA. THIS ACTIVITY IS NOT VERY
STRONG AND WE ARE NOT EXPECTING ANY SEVERE WEATHER FROM THESE
THUNDERSTORMS.

A COLD FRONT IS MOVING OUT OF EASTERN OKLAHOMA AND INTO WESTERN
ARKANSAS. SOME THUNDERSTORMS HAVE DEVELOPED ALONG THE FRONT IN
EAST TEXAS AND BEHIND THE FRONT IN CENTRAL OKLAHOMA. MORE
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT
THIS EVENING AND SOME OF THIS ACTIVITY MAY BECOME SEVERE WITH
LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS.

THE COLD FRONT WILL BE EAST OF THE FORECAST AREA MONDAY MORNING
WITH SHOWERS ENDING OVER FAR EASTERN SECTIONS. COOLER AND DRIER
AIR WILL BE MOVING INTO THE REGION WITH HIGHS ON MONDAY IN THE
UPPER 60S TO LOWER 70S. HIGH PRESSURE WILL MOVE INTO THE REGION
MONDAY NIGHT ALLOWING SKIES TO CLEAR WHICH WILL HELP TEMPERATURES
DROP IN TO THE 40S OVER MUCH OF THE FORECAST AREA. DRY WEATHER AND
SEASONABLE TEMPERATURES WILL CONTINUE INTO TUESDAY.

BY TUESDAY NIGHT ANOTHER FRONT WILL START TO DROP SOUTH TOWARD THE
FORECAST AREA. SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP AHEAD OF THE FRONT AND THIS ACTIVITY MAY REACH FAR
NORTHERN SECTIONS OF THE FORECAST AREA. THE COLD FRONT WILL MOVE
CLOSER TO THE FORECAST AREA ON WEDNESDAY SO THERE WILL BE A CHANCE
OF THUNDERSTORMS. THIS COLD FRONT WILL STALL OUT ACROSS NORTH
MISSISSIPPI SO THERE WILL STILL BE A CHANCE OF THUNDERSTORMS FOR
WEDNESDAY NIGHT AND THURSDAY.

BY FRIDAY...THE FRONT WILL START TO LIFT SLOWLY NORTH AS A WARM
FRONT WITH MORE THUNDERSTORMS EXPECTED. LOW PRESSURE WILL DEVELOP
ALONG THE FRONT AND MOVE INTO THE REGION FRIDAY NIGHT WHICH WILL
BRING A BETTER CHANCE OF THUNDERSTORMS ACROSS THE FORECAST AREA.
THE FRONT WILL EVENTUALLY MOVE OUT OF THE REGION ON SATURDAY WITH
THE THREAT OF THUNDERSTORMS GRADUALLY ENDING SATURDAY NIGHT.

HIGH PRESSURE WILL START TO BUILD INTO THE REGION NEXT SUNDAY WITH
DRY WEATHER EXPECTED. TEMPERATURES FROM WEDNESDAY THROUGH NEXT
SUNDAY WILL BE AT OR SLIGHTLY ABOVE NORMAL LEVELS.

ARS

&&

.AVIATION...

00Z TAF CYCLE

VFR CONDS WILL CONTINUE UNTIL A LINE OF SHRAS AND TSRAS MOVES
ACROSS THE AREA THIS EVENING WITH OCNL IFR VSBYS AND GUSTY WINDS.
MVFR CIGS WILL PREVAIL AFTER THE LINE MOVES THROUGH UNTIL ABOUT
MID MORNING MONDAY BEFORE VFR CONDS RETURN. SOUTHWEST WINDS AT 10
TO 15 MPH WILL TURN W/WNW OVERNIGHT AND CONTINUE...GUSTY AT TIMES
ON MONDAY.

SJM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 19, 11:53 AM CDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1153 AM CDT SUN APR 19 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-201900-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
1153 AM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS EASTERN
ARKANSAS...THE MISSOURI BOOTHEEL...SOUTHWEST TENNESSEE...AND MUCH
OF NORTH MISSISSIPPI...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS
ACROSS THE REMAINDER OF THE MID SOUTH TONIGHT.

NUMEROUS THUNDERSTORMS SHOULD DEVELOP THIS EVENING ACROSS THE
ENHANCED RISK AREA AND SPREAD EASTWARD LATER TONIGHT. THESE
THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE
DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES WILL ALSO BE
POSSIBLE...ESPECIALLY WITH ANY SUPERCELL THUNDERSTORM THAT
DEVELOPS THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING.

In the hours before

Local storm report, Apr 19, 7:03 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
703 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             3 S CARUTHERSVILLE      36.14N 89.67W
04/19/2015  E1.00 INCH       PEMISCOT           MO   LAW ENFORCEMENT

&&

ARS
Local storm report, Apr 19, 7:38 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
738 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     TSTM WND GST     8 SW POCAHONTAS         36.18N 91.07W
04/19/2015  E60 MPH          RANDOLPH           AR   PUBLIC

            ESTIMATED 60 MPH WIND.

&&

ZDM
Local storm report, Apr 19, 7:49 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
749 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TSTM WND DMG     4 SW FISHER             35.45N 91.02W
04/19/2015                   POINSETT           AR   STORM CHASER

            ESTIMATED 70 MPH WIND GUSTS. TREES SNAPPED OR UPROOTED.

&&

ZDM
Local storm report, Apr 19, 7:55 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
755 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     FUNNEL CLOUD     SW O'KEAN               36.17N 90.82W
04/19/2015                   RANDOLPH           AR   TRAINED SPOTTER

            FUNNEL CLOUD SPOTTED BETWEEN COLLEGE CITY AND OKEAN.

&&

ZDM
Local storm report, Apr 19, 8:28 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
828 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TSTM WND GST     TRUMANN                 35.67N 90.52W
04/19/2015  M60 MPH          POINSETT           AR   EMERGENCY MNGR

&&

ZDM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:10 PM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion50 min
Apr 19, 9:47 PM CDTRiver Flood AdvisoryMEGShelby10 days
Apr 20, 12:19 PM CDTRiver Flood WarningMEGLauderdale, Tipton9 days
Apr 19, 7:18 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph42 min
Apr 19, 7:36 PM CDTSevere Thunderstorm WarningMEGCraighead, Cross, Poinsett39 min
Apr 19, 7:47 PM CDTTornado WarningMEGClay, Greene, Randolph18 min
Apr 19, 7:49 PM CDTSevere Thunderstorm WarningMEGClay41 min
Apr 19, 8:13 PM CDTSevere Thunderstorm WarningMEGCraighead, Cross, Mississippi, Poinsett47 min
Apr 19, 8:18 PM CDTSevere Thunderstorm WarningMEGCross, St. Francis42 min
Apr 19, 8:24 PM CDTSevere Thunderstorm WarningMEGPhillips51 min
Apr 19, 8:32 PM CDTSevere Thunderstorm WarningMEGClay, Greene43 min
Apr 19, 8:42 PM CDTSevere Thunderstorm WarningMEGLee34 min
Apr 19, 9:09 PM CDTSevere Thunderstorm WarningMEGPhillips51 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.